# SDR DALA2024091609012

- Difficulty date: September 8, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553095) CORROSION ON FLOOR SUPPORT FROM STA-947 TO STA-947+15, WL-208, RBL-52. REMOVED AND INSTALLED FLOOR SUPPORT P:N: 147A5660U22 IAW B737N SRM 51-40-02-OG AND DWG 147A5650.
